# SDR 2025FA0000655

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Aircraft: N769XJ
- Make and model: Cessna 750
- Aircraft serial: 7500269
- Aircraft time: 17,559 hours, 14,965 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Abnormal
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY, GEAR COLAPS UPON STOPING
